# SDR CHQA000599

- Difficulty date: December 21, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N841
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Aircraft time: 4,149 hours, 3,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT TOP EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED LIGHT BULB IAW EMB 135 AMM 33-50-10.  OPS CHECK GOOD.
